On the reliability of the linear oscillator and systems of coupled oscillators

L. A. Bergman, J. C. Heinrich

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1271-1295
Number of pages25
JournalInternational Journal for Numerical Methods in Engineering
Volume18
Issue number9
DOIs
StatePublished - Sep 1982

Fingerprint

Coupled Oscillators

ASJC Scopus subject areas

  • Numerical Analysis
  • Engineering(all)
  • Applied Mathematics

Cite this

On the reliability of the linear oscillator and systems of coupled oscillators. / Bergman, L. A.; Heinrich, J. C.

In: International Journal for Numerical Methods in Engineering, Vol. 18, No. 9, 09.1982, p. 1271-1295.

Research output: Contribution to journalArticle

@article{25e92cacfd444b8eb564235b7d734b3c,
title = "On the reliability of the linear oscillator and systems of coupled oscillators",
author = "Bergman, {L. A.} and Heinrich, {J. C.}",
year = "1982",
month = "9",
doi = "10.1002/nme.1620180902",
language = "English (US)",
volume = "18",
pages = "1271--1295",
journal = "International Journal for Numerical Methods in Engineering",
issn = "0029-5981",
publisher = "John Wiley and Sons Ltd",
number = "9",

}

TY - JOUR

T1 - On the reliability of the linear oscillator and systems of coupled oscillators

AU - Bergman, L. A.

AU - Heinrich, J. C.

PY - 1982/9

Y1 - 1982/9

UR - http://www.scopus.com/inward/record.url?scp=0020182965&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020182965&partnerID=8YFLogxK

U2 - 10.1002/nme.1620180902

DO - 10.1002/nme.1620180902

M3 - Article

AN - SCOPUS:0020182965

VL - 18

SP - 1271

EP - 1295

JO - International Journal for Numerical Methods in Engineering

JF - International Journal for Numerical Methods in Engineering

SN - 0029-5981

IS - 9

ER -